# SDR S2YA04033

- Difficulty date: September 14, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1013841377
- Condition: Inoperative
- Location: Mlg
- Part time: 13,914 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH OF FLIGHT, THE CREW WAS UNABLE TO EXTEND THE GEAR.  THE CREW EXECUTED A MISSED APPROACH AND MANUALLY EXTENDED THE GEAR ACHIEVED 3 GREEN AND PROCEEDED TO LAND WITHOUT INCIDENT.  THE AC WAS INSPECTED AND FERRIED BACK.  MX REPLACED THE GEAR HANDLE AND RETURNED AC TO SERVICE WITH NO FURTHER DEFECTS.  (K)
